# SDR SWAA2016031849985

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 29,722 hours, 17,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Part serial: BNG5587
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  R & R SLIDE ASSEMBLY IAW MT.
